Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lottieface

Minocycline + Differin + Benzo P 4%. Any Advice/tips? Just Starting.

Recommended Posts

I had severe (teenage) acne 14-18 all over my face and took accutane for 6 months till it cleared up.

Now at 22 and just moved to a warmer climate (Korea yay!) it's came back more hormonal neck and chin and is crawling back up the rest of my face with a vengance!

Just seen a Derm here and she's started me on 100mg Mino morning and night with Differin at night and Brevoxyl (Benzo peroxide 4%) in the morning for two weeks.

After this 2 week period she suggests to go back and either start 6 months of accutane or look at a course of lazer/light treatments.

It was just to ask what to expect from any of these products as I've never used them before, anything I should or shouldn't do as a rule? What to expect? I've read this antibiotic makes it much worse in the first two weeks so I'm not sure if this is just to bring out what is all there before getting rid of it with 'tougher stuff' saywhat.gif

(It's hard to ask very involved questions here with a little bit of a language barrier! )

Or any opinions at all about the other two treatment types? (I realise it's the wrong forum for lazer, sorry!)

Anything from someone else who's been there is very much appreciated, Thanks! cool.png

Share this post


Link to post
Share on other sites

I was on minocycline as a kid and again now as an adult. It affects everyone diff, some people don't seem to have any side effects at all. Bastards.

It will probably make you queasy/dizzy for first week or two. After that who knows. For me, it kind of gives me a fuzzy/floaty feeling that I don't like (3 mo in so far). So I'm not sure if I want to keep on it or not. That also makes it hard to sleep on mino for me, so I've been getting poor sleep since I started back as well. But again, I think that's on the lower % of side effects, so you may not experience that at all.

As far as my skin, it has helped. It takes about a month to kick in normally.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×